MathSciNet Relay Station
MathSciNet bibliographic data
MR343369 (49 #8111) 60J15 (60B10)
Kaigh, W. D. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974), 769–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement